Sh:955

Bib entry
@article{Sh:955,
 author = {Shelah, Saharon},
 title = {{Pseudo PCF}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {201},
 number = {1},
 year = {2014},
 pages = {185--231},
 issn = {0021-2172},
 doi = {10.1007/s11856-014-1063-6},
 mrclass = {03E04 (03E25)},
 mrnumber = {3265284},
 mrreviewer = {Mohammad Golshani},
 doi = {10.1007/s11856-014-1063-6},
 note = {\href{https://arxiv.org/abs/1107.4625}{arXiv: 1107.4625}},
 arxiv_number = {1107.4625}
}